Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Toddler having fever. Using acetaminophen. Worrisome

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
toddler from highmy little girls temp was 103 @ 8pm I gave her children's acetaminophen it came down some but it is now midnight and it is 104. She got the flu nasel spray yesterday she not acting sick but the hight temp worries me.
Posted Tue, 6 Nov 2012 in Child Health
Answered by Dr. Uma Rajah Ananth 33 minutes later

I very well understand your concern!

You can do the following lower the fever
1. Repeat the dose of acetaminophen or paracetamol in correct dose (the correct dose will be 10 mgs per kg body weight per dose)
2. Alternatively if you have ibuprofen syrup you can give one dose.
3. Do tepid sponging - soak some small towels in ordinary water and wrap the legs and arms with it. Keep repeating this till temp comes down
4. Give more fluids
Last but not the least and important - take her to the ER if temp does not come down.

Hope the suggestions help. I will be available to help you if you need further assistance.

Good luck!!!
Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor